The Existence of Multiple Steady States in the Flow of Large Ice Masses
Fowler, A Journal of Glaciology volume 25 issue 91 183-184 (20 Jan 1980) doi:10.1017/s0022143000010406
A Mathematical Approach to the Theory of Glacier Sliding
Fowler, A Journal of Glaciology volume 23 issue 89 131-141 (30 Jan 1979) doi:10.3189/s0022143000029786
Ice-sheet surging and ice-stream formation
Fowler, A Johnson, C Annals of Glaciology volume 23 68-73 (20 Jan 1996) doi:10.3189/s0260305500013276
Starvation kinetics of oscillating microbial populations
Fowler, A Mathematical Proceedings of the Royal Irish Academy volume 114A issue 2 173-189 (2014) doi:10.1353/mpr.2014.0008
Further numerical simulations of subglacial bedform formation: Implications for interpreting palaeo-landscapes
Ely, J Stevens, D Clark, C Fowler, A (28 Mar 2022) doi:10.5194/egusphere-egu22-7728
Microlocal Arthur packets as a quasi-canonical basis of stable distributions
Ciubotaru, D Okada, E (12 Oct 2026)
Heterotic flux vacua with a small superpotential
Buchbinder, E Constantin, A Leung, L Lukas, A Ovrut, B Journal of High Energy Physics volume 2026 issue 10 (01 Oct 2026) doi:10.1007/JHEP10(2026)085
Subscribe to